MathSciNet Relay Station
MathSciNet bibliographic data
MR2040033 (2005b:35170) 35L20 (35B40 35R10)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Santos, M. L. Existence and uniform decay rates of solutions to a degenerate system with memory conditions at the boundary. Appl. Math. Comput. 150 (2004), no. 2, 439–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement